# SDR USAA2011072500036

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 85,553 hours, 15,392 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 101651303
- Condition: Out Of Position
- Location: L1 Door
- Part time: 58,394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRU - FOUND SLIDE DOOR 1L OUT OF THE PACKAGE.  MAINTENANCE REPLACED THE L1 DOOR SLIDE/RAFT.
